Opuscula Math. 37, no. 6 (2017), 853-874
http://dx.doi.org/10.7494/OpMath.2017.37.6.853

 
Opuscula Mathematica

On the hyper-order of transcendental meromorphic solutions of certain higher order linear differential equations

Karima Hamani
Benharrat Belaïdi

Abstract. In this paper, we investigate the growth of meromorphic solutions of the linear differential equation \[f^{(k)}+h_{k-1}(z)e^{P_{k-1}(z)}f^{(k-1)}+\ldots +h_{0}(z)e^{P_{0}(z)}f=0,\] where \(k\geq 2\) is an integer, \(P_{j}(z)\) (\(j=0,1,\ldots ,k-1\)) are nonconstant polynomials and \(h_{j}(z)\) are meromorphic functions. Under some conditions, we determine the hyper-order of these solutions. We also consider nonhomogeneous linear differential equations.

Keywords: linear differential equation, transcendental meromorphic function, order of growth, hyper-order.

Mathematics Subject Classification: 34M10, 30D35.

Full text (pdf)

  1. M. Andasmas, B. Belaïdi, On the order and hyper-order of meromorphic solutions of higher order linear differential equations, Hokkaido Math. J. 42 (2013) 3, 357-383.
  2. B. Belaïdi, On the meromorphic solutions of linear differential equations, J. Syst. Sci. Complex. 20 (2007) 1, 41-46.
  3. B. Belaïdi, Growth and oscillation theory of solutions of some linear differential equations, Mat. Vesnik 60 (2008) 4, 233-246.
  4. B. Belaïdi, S. Abbas, On the hyper-order of solutions of a class of higher order linear differential equations, An. Ştiinţ. Univ. "Ovidius" Constanţa Ser. Mat. 16 (2008) 2, 15-30.
  5. T.B. Cao, H.X. Yi, On the complex oscillations of higher order linear differential equations with meromorphic coefficients, J. Syst. Sci. Complex. 20 (2007) 1, 135-148.
  6. Z.X. Chen, The zero, pole and orders of meromorphic solutions of differential equations with meromorphic coefficients, Kodai Math. J. 19 (1996) 3, 341-354.
  7. Z.X. Chen, On the hyper-order of solutions of some second order linear differential equations, Acta Math. Sin. (Engl. Ser.) 18 (2002) 1, 79-88.
  8. W.J. Chen, J.F. Xu, Growth of meromorphic solutions of higher order linear differential equations, Electron. J. Qual. Theory Differ. Equ. 2009, No. 1, 1-13.
  9. Z.X. Chen, C.C. Yang, Some further results on the zeros and growths of entire solutions of second order linear differential equations, Kodai Math. J. 22 (1999) 2, 273-285.
  10. Y.M. Chiang, W.K. Hayman, Estimates on the growth of meromorphic solutions of linear differential equations, Comment. Math. Helv. 79 (2004) 3, 451-470.
  11. G.G. Gundersen, Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates, J. London Math. Soc. (2) 37 (1988) 1, 88-104.
  12. G.G. Gundersen, Finite order solutions of second order linear differential equations, Trans. Amer. Math. Soc. 305 (1988) 1, 415-429.
  13. H. Habib, B. Belaïdi, Hyper-order and fixed points of meromorphic solutions of higher order linear differential equations, Arab J. Math. Sci. 22 (2016) 1, 96-114.
  14. K. Hamani, B. Belaïdi, On the hyper-order of solutions of a class of higher order linear differential equations, Bull. Belg. Math. Soc. Simon Stevin 20 (2013) 1, 27-39.
  15. W.K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs Clarendon Press, Oxford 1964.
  16. K.H. Kwon, Nonexistence of finite order solutions of certain second order linear differential equations, Kodai Math. J. 19 (1996) 3, 378-387.
  17. I. Laine, Nevanlinna theory and complex differential equations, de Gruyter Studies in Mathematics, vol. 15, Walter de Gruyter & Co., Berlin-New York, 1993.
  18. J. Tu, C.F. Yi, On the growth of solutions of a class of higher order linear differential equations with coefficients having the same order, J. Math. Appl. 340 (2008) 1, 487-497.
  19. J. Tu, H.Y. Xu, H.M. Liu, Y. Liu, Complex oscillation of higher order Linear differential equations with coefficients being lacunary series of finite iterated order, Abstr. Appl. Anal. (2013), Art. ID 634739, 1-8.
  20. L.P. Xiao, Z.X. Chen, On the growth of solutions of a class of higher order linear differential equations, Southeast Asian Bull. Math. 33 (2009) 4, 789-798.
  21. C.C. Yang, H.X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers Group, Dordrecht, 2003.
  22. X. Zhang, D. Sun, Existence of meromorphic solutions of some higher order linear differential equations, Acta Math. Sci. Ser. B Engl. Ed. 33 (2013) 2, 600-608.
  • Karima Hamani
  • University of Mostaganem (UMAB), Department of Mathematics, Laboratory of Pure and Applied Mathematics, B.P. 227 Mostaganem, Algeria
  • Benharrat Belaïdi
  • University of Mostaganem (UMAB), Department of Mathematics, Laboratory of Pure and Applied Mathematics, B.P. 227 Mostaganem, Algeria
  • Communicated by Yoshishige Haraoka.
  • Received: 2016-07-01.
  • Revised: 2017-03-03.
  • Accepted: 2017-03-06.
  • Published online: 2017-09-28.
Opuscula Mathematica - cover

Cite this article as:
Karima Hamani, Benharrat Belaïdi, On the hyper-order of transcendental meromorphic solutions of certain higher order linear differential equations, Opuscula Math. 37, no. 6 (2017), 853-874, http://dx.doi.org/10.7494/OpMath.2017.37.6.853

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.